# SDR IPXA2021082433039

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4HORIZONTAL STAB. R/H UPPER SURFACE NEXT TO LEADING EDGE HAS A DENT/ DELAMINATED. DOT 61-002REPAIRED PANEL IAW B757 SRM 51-70-10-2R PER SRM 55-10-01-1A-1 FIG. 101 NOTE 1.
